# SDR EISA99111

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK WORKCARD, FOUND CORROSION ON LOWER SKIN OF LEFT ELEVATOR, 42 INCH FROM OUTBOARD END.  REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER PER SRM 55-20-3.  (M)
